Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taken oxyelite pro, cipralex and lamictal everyday together. Sleepiness and tired after stopping oxyelite pro. Advise?

hey.. i am before two months i took 3 Capsules of oxyelite pro with cipralex 10 mg and lamictal 50 mg i took them all together every day for three weeks after i stopped taking oxyelite pro i became so tired and sleepy all the time .. i am sleeping more than 15 hours daily and i can not do anything!! except laying on my bed .. could you please tell what should i do because here in ksa there is no doctor knows what is oxyelite pro i have a lot of work to do .. but i am so tired Right now please help me!!!!!!!!!!!! i am waiting your answer...
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You did not mention the symptoms you were suffering from before intake of these medications.Do you have any past history of epilepsy or psychiatric disorder? What was your body weight? Oxylite pro is a drug which accelerates fat burn.It also reduces apetite. In short, it helps to reduce body weight. As it contains caffeine, it will help you in remaining awake.Lamictal contains lamotrigine which may make you dizzy or drowsy or cause blurred vision. Do not drive, use machinery, or do any activity that requires alertness or clear vision until you are sure you can perform such activities safely. Limit alcoholic beverages. Cipralex contains escitalopram 10 mg which is used primarily for treatment of major depressive disorder, generalised anxiety in adults.It can also cause insomnia, drowsiness, somnolence as long term side effects. Another side effect is weight gain with cipralex. Probably your doctor prescribed oxylite pro to counteract the sleepiness induced by cipralex and lamictal.Reducing the dose of cipralex may help you. Don't make an attempt of abrupt withdrawl of cipralex or lamictal. It seems you are still suffering from depression. But it is difficult to opine about your current dosage without knowing your detailed past history. Hope, I satisfied your queries. For further queries, please send a detailed past history along with reports you have done.
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor